Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2006-2010
Publication:
Schatten's theorem on absolute Schur algebras
Issued Date
2008-01-01
Resource Type
Article
ISSN
03049914
DOI
10.4134/JKMS.2008.45.2.313
Other identifier(s)
2-s2.0-40949089111
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Journal of the Korean Mathematical Society. Vol.45, No.2 (2008), 313-329
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Jitti Rakbud, Pachara Chaisuriya
Schatten's theorem on absolute Schur algebras.
Journal of the Korean Mathematical Society. Vol.45, No.2 (2008), 313-329.
doi:10.4134/JKMS.2008.45.2.313
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/19421
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Schatten's theorem on absolute Schur algebras
Author(s)
Jitti Rakbud
Pachara Chaisuriya
Other Contributor(s)
Mahidol University
Abstract
In this paper, we study duality in the absolute Schur algebras that were first introduced in [1] and extended in [5]. This is done in a way analogous to the classical Schatten's Theorem on the Banach space B(l2) of bounded linear operators on l2involving the duality relation among the class of compact operators K., the trace class C1and B(l2). We also study the reflexivity in such the algebras. ©2008 The Korean Mathematical Society.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/19421
Collections
Scopus 2006-2010
Full item page
Send Feedback